# SDR SWAA2023042028184

- Difficulty date: April 16, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING DEFLECTION CONTROL PANEL FWD SEAL BRACKET CRACK.<[01] CORRECTION FOR STEP #1 TO READ REMOVED LEFT WING DEFLECTION CONTROL PANEL FORWARD SEAL BRACKET AS PER B 737-700 SRM 51-40-02-0G-0;[02] *** ENTRY 1 WAS ENTERED IN ERROR ***;[03] REMOVED AND REPLACED BRACKET (PN: 115A2953-1) IN REFERENCE TO B-737-700 SRM 51-40-02-0G-0.;[04] VERIFIED STEP 3
